# SDR DALA2017091606926

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN FRAME WING TO FUSELAGE FITTING BS 661, LONGERON 22L.   REPAIRED IAW ETI-17-17-155, REV ORIGINAL, AND ER/A 560940-14, REV ORIGINAL.
